VOL. 73 · NO. 2 | 2021
Front Matter
Tohoku Math. J. (2) 73 (2), (2021)
No abstract available
Haesung Lee, Gerald Trutnau
Tohoku Math. J. (2) 73 (2), 159-198, (2021) DOI: 10.2748/tmj.20200218
KEYWORDS: Pathwise uniqueness, Non-explosion, recurrence, ergodicity, invariant probability measure, Strong Feller property, elliptic and parabolic regularity, 60H20, 47D07, 60J35, 31C25, 60J60, 35B65
Si Duc Quang, Le Ngoc Quynh, Nguyen Thi Nhung
Tohoku Math. J. (2) 73 (2), 199-219, (2021) DOI: 10.2748/tmj.20200219
KEYWORDS: Nevanlinna, second main theorem, meromorphic mapping, non-integrated defect relation, 32H30, 32A22, 30D35
Yasushi Komori
Tohoku Math. J. (2) 73 (2), 221-255, (2021) DOI: 10.2748/tmj.20200226
KEYWORDS: finite multiple zeta values, symmetric multiple zeta values, multiple zeta functions, 11M32, 11M35
Marcos Salvai
Tohoku Math. J. (2) 73 (2), 257-275, (2021) DOI: 10.2748/tmj.20200312
KEYWORDS: Symmetric $R$-space, big transformation group, circle, diametrical geodesic, complex quadric, isotropic Grassmannian, 22F50, 53C22, 53C35, 22F30
Torsten Hoge, Gerhard Röhrle
Tohoku Math. J. (2) 73 (2), 277-288, (2021) DOI: 10.2748/tmj.20200318
KEYWORDS: hyperplane arrangements, Terao's Conjecture, inductively free arrangements, divisionally free arrangements, additionally free arrangements, stair-free arrangements, 20F55, 52C35, 14N20, 32S22, 51D20, 51F15
Paul Baird, Elsa Ghandour
Tohoku Math. J. (2) 73 (2), 289-316, (2021) DOI: 10.2748/tmj.20200428
KEYWORDS: Ricci solitons, semi-conformal mapping, biconformal deformation, 53C44, 35C08
Back to Top